# SDR AALA20120607003

- Difficulty date: June 5, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 35,794 hours, 14,781 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL STIFFENER OUTBOARD OF PACK EXHAUST DUCT CUTOUT IS CRACKED AT LOWER END.  REMOVED CRACKED STIFFENER AND INSTALLED NEW VERTICAL STIFFENER PER AARD 51-10-05-R1 AND BOEING DRAWING NUMBERS 111A1000 AND 111A-1308.
